Works matching DE "COMBINATORIAL set theory"
Results: 204
Decision Support Framework for Selection of 3PL Service Providers: Dominance-Based Approach in Combination with Grey Set Theory.
- Published in:
- International Journal of Information Technology & Decision Making, 2017, v. 16, n. 1, p. 25, doi. 10.1142/S0219622016500474
- By:
- Publication type:
- Article
A fuzzy group decision support system for multifacility location problems.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2009, v. 42, n. 5/6, p. 533, doi. 10.1007/s00170-008-1621-3
- By:
- Publication type:
- Article
On the Roman Bondage Number of Planar Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 4, p. 531, doi. 10.1007/s00373-010-0978-x
- By:
- Publication type:
- Article
Metric Dimension and R-Sets of Connected Graphs.
- Published in:
- Graphs & Combinatorics, 2011, v. 27, n. 4, p. 585, doi. 10.1007/s00373-010-0988-8
- By:
- Publication type:
- Article
Paired-Domination in P <sub>5</sub>-Free Graphs.
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 4, p. 303, doi. 10.1007/s00373-008-0792-x
- By:
- Publication type:
- Article
The Unbalance of Set Systems.
- Published in:
- Graphs & Combinatorics, 2008, v. 24, n. 4, p. 361, doi. 10.1007/s00373-008-0793-9
- By:
- Publication type:
- Article
Decompositions, Partitions, and Coverings with Convex Polygons and Pseudo-Triangles.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 5, p. 481, doi. 10.1007/s00373-007-0752-x
- By:
- Publication type:
- Article
Spanning Trees with Few Leaves.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, n. 5, p. 585, doi. 10.1007/s00373-007-0751-y
- By:
- Publication type:
- Article
Some Combinatorial and Algorithmic Applications of the Borsuk–Ulam Theorem.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 331, doi. 10.1007/s00373-007-0716-1
- By:
- Publication type:
- Article
Efficient Many-To-Many Point Matching in One Dimension.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 169, doi. 10.1007/s00373-007-0714-3
- By:
- Publication type:
- Article
Unexpected Twists in Geometric Dissections.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 245, doi. 10.1007/s00373-007-0697-0
- By:
- Publication type:
- Article
Reduction for 3-Connected Graphs of Minimum Degree at Least Four.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 135, doi. 10.1007/s00373-007-0698-z
- By:
- Publication type:
- Article
Contractible Edges in a 4-Connected Graph with Vertices of Degree Greater Than Four.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 99, doi. 10.1007/s00373-007-0699-y
- By:
- Publication type:
- Article
Recent Progress on Combinatorics and Algorithms for Low Discrepancy Roundings.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 359, doi. 10.1007/s00373-007-0700-9
- By:
- Publication type:
- Article
Epsilon-Unfolding Orthogonal Polyhedra.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 179, doi. 10.1007/s00373-007-0701-8
- By:
- Publication type:
- Article
On Configurations of Solid Balls in 3-Space: Chromatic Numbers and Knotted Cycles.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 307, doi. 10.1007/s00373-007-0702-7
- By:
- Publication type:
- Article
Maximal Area Sets and Harmony.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 321, doi. 10.1007/s00373-007-0703-6
- By:
- Publication type:
- Article
On the Number of Plane Geometric Graphs.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 67, doi. 10.1007/s00373-007-0704-5
- By:
- Publication type:
- Article
Santa Claus’ Towers of Hanoi.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 153, doi. 10.1007/s00373-007-0705-4
- By:
- Publication type:
- Article
Opposite-Quadrant Depth in the Plane.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 145, doi. 10.1007/s00373-007-0707-2
- By:
- Publication type:
- Article
The Story of Perfectly Orderable Graphs.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 269, doi. 10.1007/s00373-007-0708-1
- By:
- Publication type:
- Article
Enumerating Non-crossing Minimally Rigid Frameworks.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 117, doi. 10.1007/s00373-007-0709-0
- By:
- Publication type:
- Article
Covering the Convex Quadrilaterals of Point Sets.
- Published in:
- Graphs & Combinatorics, 2007, v. 23, p. 343, doi. 10.1007/s00373-007-0717-0
- By:
- Publication type:
- Article
Friedberg Numberings in the Ershov Hierarchy.
- Published in:
- Algebra & Logic, 2015, v. 54, n. 4, p. 283, doi. 10.1007/s10469-015-9349-2
- By:
- Publication type:
- Article
AN ABSTRACT LINEAR DUALITY MODEL.
- Published in:
- Mathematics of Operations Research, 1989, v. 14, n. 4, p. 639, doi. 10.1287/moor.14.4.639
- By:
- Publication type:
- Article
COMBINATORIAL THEOREMS ON THE SIMPLOTOPE THAT GENERALIZE RESULTS ON THE SIMPLEX AND CUBE.
- Published in:
- Mathematics of Operations Research, 1986, v. 11, n. 1, p. 169, doi. 10.1287/moor.11.1.169
- By:
- Publication type:
- Article
RESTRICTED PRIMITIVE SETS AND SIMPLICIAL SUBDIVISIONS WITH ARBITRARY REFINEMENT FACTORS.
- Published in:
- Mathematics of Operations Research, 1982, v. 7, n. 3, p. 383, doi. 10.1287/moor.7.3.383
- By:
- Publication type:
- Article
MAXIMAL CLOSURE OF A GRAPH AND APPLICATIONS TO COMBINATORIAL PROBLEMS.
- Published in:
- Management Science, 1976, v. 22, n. 11, p. 1268, doi. 10.1287/mnsc.22.11.1268
- By:
- Publication type:
- Article
Domination polynomials of cubic graphs of order 10.
- Published in:
- Turkish Journal of Mathematics, 2011, v. 35, n. 3, p. 355, doi. 10.3906/mat-1002-141
- By:
- Publication type:
- Article
MSC volume 23 issue 4 Cover and Back matter.
- Published in:
- Mathematical Structures in Computer Science, 2013, v. 23, n. 4, p. b1, doi. 10.1017/S0960129513000443
- Publication type:
- Article
Preface to special issue: lightweight and practical formal methods in the design and analysis of safety-critical systems.
- Published in:
- Mathematical Structures in Computer Science, 2013, v. 23, n. 4, p. 675, doi. 10.1017/S0960129513000145
- By:
- Publication type:
- Article
A GRAPHICAL APPROACH TO ROBUST STABILITY ANALYSIS OF DISCERETE- THE SYSTEMS WITH PARAMETRIC UNCERTAINTY.
- Published in:
- Annals of DAAAM & Proceedings, 2010, p. 485
- By:
- Publication type:
- Article
EFFICIENTLY MATCHING FREQUENT PATTERNS BASED ON BITMAP INVERTED FILES BUILT FROM CLOSED ITEMSETS.
- Published in:
- International Journal on Artificial Intelligence Tools, 2012, v. 21, n. 3, p. 1250011-1, doi. 10.1142/S021821301250011X
- By:
- Publication type:
- Article
STOCHASTIC OFFLINE PROGRAMMING.
- Published in:
- International Journal on Artificial Intelligence Tools, 2010, v. 19, n. 4, p. 351, doi. 10.1142/S0218213010000236
- By:
- Publication type:
- Article
Monomiality Principle and Eigenfunctions of Differential Operators.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/856327
- By:
- Publication type:
- Article
On π-Images of Locally Separable Metric Spaces.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/145683
- By:
- Publication type:
- Article
Generating ultrafilters in a reasonable way.
- Published in:
- Mathematical Logic Quarterly, 2008, v. 54, n. 2, p. 202, doi. 10.1002/malq.200610055
- By:
- Publication type:
- Article
Synthesized substructural logics.
- Published in:
- Mathematical Logic Quarterly, 2007, v. 53, n. 3, p. 219, doi. 10.1002/malq.200610036
- By:
- Publication type:
- Article
A note on stable sets, groups, and theories with NIP.
- Published in:
- Mathematical Logic Quarterly, 2007, v. 53, n. 3, p. 295, doi. 10.1002/malq.200610046
- By:
- Publication type:
- Article
Weak Hausdorff Gaps and the 𝔭 ≤ t Problem.
- Published in:
- Mathematical Logic Quarterly, 1999, v. 45, n. 1, p. 95, doi. 10.1002/malq.19990450109
- By:
- Publication type:
- Article
Incompleteness Results in Kripke Bundle Semantics.
- Published in:
- Mathematical Logic Quarterly, 1997, v. 43, n. 4, p. 485, doi. 10.1002/malq.19970430405
- By:
- Publication type:
- Article
A FORMALISM FOR SOME CLASS OF FORCING NOTIONS.
- Published in:
- Mathematical Logic Quarterly, 1992, v. 38, n. 1, p. 413, doi. 10.1002/malq.19920380140
- By:
- Publication type:
- Article
Bounded Obstructions, Model Companions and Amalgamation Bases.
- Published in:
- Mathematical Logic Quarterly, 1988, v. 34, n. 2, p. 109, doi. 10.1002/malq.19880340204
- By:
- Publication type:
- Article
The Update Complexity of Selection and Related Problems.
- Published in:
- Theory of Computing Systems, 2016, v. 59, n. 1, p. 112, doi. 10.1007/s00224-015-9664-y
- By:
- Publication type:
- Article
Juggling with Pattern Matching.
- Published in:
- Theory of Computing Systems, 2006, v. 39, n. 3, p. 425, doi. 10.1007/s00224-005-1239-x
- By:
- Publication type:
- Article
A combinational feature selection and ensemble neural network method for classification of gene expression data.
- Published in:
- BMC Bioinformatics, 2004, v. 5, p. 136, doi. 10.1186/1471-2105-5-136
- By:
- Publication type:
- Article
A UNIFIED AND SYNCHRONOUS GENERATING SYSTEM FOR MULTIPLE NATURAL LANGUAGES BASED ON CFG AND SEMANTIC LANGUAGE.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2012, v. 10, n. 4, p. -1, doi. 10.1142/S0219691312500336
- By:
- Publication type:
- Article
Inexact stabilized Benders' decomposition approaches with application to chance-constrained problems with finite support.
- Published in:
- Computational Optimization & Applications, 2016, v. 65, n. 3, p. 637, doi. 10.1007/s10589-016-9851-z
- By:
- Publication type:
- Article
Unique infinite expansions in noninteger bases.
- Published in:
- Acta Mathematica Hungarica, 2012, v. 134, n. 3, p. 344, doi. 10.1007/s10474-011-0148-5
- By:
- Publication type:
- Article
Sufficiency of polyhedral surfaces in the modulus method and removable sets.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 1/2, p. 204, doi. 10.1134/S0001434611070200
- By:
- Publication type:
- Article